# SDR ASAA0945263

- Difficulty date: April 2, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENING INNER CHORD STA 344 CORRODED.  REMOVED CORRODED CHORD, RECEIVED NEW MOP SILL CHORD, LOCATED, DRILLED, TREATED AND INSTALLED IAW B737 400 SRM 51 40 02.
